Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Medications for bruises on the face - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1762 Questions

User :   Hello
Doctor :   Hi
Doctor :  
How can I help you?
User :   I got bruises on my face from sucking on a plastic cup
User :   How can I decrease the appearance of them
Doctor :  
Ok
Doctor :  
May I know your age and gender?
User :   17, male
Doctor :  
Sorry as per the terms and conditions, person who has completed 18 years of age is allowed to chat with us.

User :   well you're not gonna tell me to leap off a bridge are you
User :   I don't see why you can't give me some simple advice
Doctor :  
Nothing like that
Doctor :  
Ok I will tell you the causes
Doctor :  
But you will have to take the advice of your parents/guardian before trying whatever I advise.
User :   okay
Doctor :  
It is probably due to allergic reaction
Doctor :  
Is there any itching?
User :   nope
Doctor :  
Ok
Doctor :  
Since when have you noticed it?
User :   very recently
User :   like 10-20 minutes after said cup sucking
Doctor :  
Did you have fever?
User :   nope
Doctor :  
Ok
User :   I feel perfectly fine
Doctor :  
I would advise you to take anti-allergic medications
Doctor :  
And apply a topical soothener

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor